toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Goles, E.; Montealegre, P.; Vera, J. url  openurl
  Title Naming Game Automata Networks Type
  Year 2016 Publication Journal Of Cellular Automata Abbreviated Journal J. Cell. Autom.  
  Volume 11 Issue 5-6 Pages 497-521  
  Keywords Automata networks; cellular automata; majority functions; energy operator; naming game; fixed points; limit cycles  
  Abstract In this paper we introduce automata networks to model some features of the emergence of a vocabulary related with the naming game model. We study the dynamical behaviour (attractors and convergence) of extremal and majority local functions.  
  Address [Goles, Eric; Vera, Javier] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Avda Diagonal Las Torres 2640, Santiago, Chile, Email: eric.chacc@uai.cl;  
  Corporate Author Thesis  
  Publisher Old City Publishing Inc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1557-5969 ISBN Medium (up)  
  Area Expedition Conference  
  Notes WOS:000382426500007 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 649  
Permanent link to this record
 

 
Author Vera-Damian, Y.; Vidal, C.; Gonzalez-Olivares, E. doi  openurl
  Title Dynamics and bifurcations of a modified Leslie-Gower-type model considering a Beddington-DeAngelis functional response Type
  Year 2019 Publication Mathematical Methods In The Applied Sciences Abbreviated Journal Math. Meth. Appl. Sci.  
  Volume 42 Issue 9 Pages 3179-3210  
  Keywords Beddington-DeAngelis functional response; Bogdanov-Takens bifurcation; homoclinic bifurcation; Hopf bifurcation; limit cycles; predator-prey model; stability  
  Abstract In this paper, a planar system of ordinary differential equations is considered, which is a modified Leslie-Gower model, considering a Beddington-DeAngelis functional response. It generates a complex dynamics of the predator-prey interactions according to the associated parameters. From the system obtained, we characterize all the equilibria and its local behavior, and the existence of a trapping set is proved. We describe different types of bifurcations (such as Hopf, Bogdanov-Takens, and homoclinic bifurcation), and the existence of limit cycles is shown. Analytic proofs are provided for all results. Ecological implications and a set of numerical simulations supporting the mathematical results are also presented.  
  Address [Vera-Damian, Yrina] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: edvera@alumnos.uai.cl  
  Corporate Author Thesis  
  Publisher Wiley Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0170-4214 ISBN Medium (up)  
  Area Expedition Conference  
  Notes WOS:000467275100016 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 998  
Permanent link to this record
 

 
Author Goles, E.; Montalva-Medel, M.; Montealegre, P.; Rios-Wilson, M. doi  openurl
  Title On the complexity of generalized Q2R automaton Type
  Year 2022 Publication Advances In Applied Mathematics Abbreviated Journal Adv. Appl. Math.  
  Volume 138 Issue Pages 102355  
  Keywords Q2R networks; Computational complexity; Limit cycles; P-complete  
  Abstract We study the dynamic and complexity of the generalized Q2R automaton. We show the existence of non-polynomial cycles as well as its capability to simulate with the synchronous update the classical version of the automaton updated under a block sequential update scheme. Furthermore, we show that the decision problem consisting in determine if a given node in the network changes its state is P-Hard.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0196-8858 ISBN Medium (up)  
  Area Expedition Conference  
  Notes WOS:000830087300008 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1610  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: